# SDR CA190726003

- Difficulty date: July 9, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Engine: Pwa PW305A
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1240KDC03005
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB AND TO PASS OVER THE CLOUDS, PILOT TURNED ON THE NAC HTS, STAB HT AND IGNITORS. WHEN THE IGNITORS TURNED OFF, AMBER LEFT, ENG CMPT LIGHT CAME ON. ALL ENGINE INDICATIONS WERE NORMAL. PILOT TURNED OFF THE STAB HT AFTER PASSING THE CLOUDS. WHILE CLIMBING THRU FL230, CREW FELT STRONG VIBRATION AND MOMENTARY LEFT YAW. SHORTLY THE LEFT ENGINE SHUTDOWN UN-COMMANDED. ATTEMPT TO RESTART ENGINE WAS NOT SUCCESSFUL. AMBER & WHITE ENG CMPT LIGHT AND LOW OIL AND FUEL PRESSURE LIGHTS CAME ON. EMERGENCY DECLARED AND MADE AN UNEVENTFUL LANDING AT DESTINATION. (TC# 20190726003)
